# SDR DALA12011085811

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 34,472 hours, 11,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 364.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THE FLOOR SUPPORT CRACKED ON LOWER FLANGE AT AFT END OF BS 364.5 LBL 24.  R & R CRACKED FLOOR SUPPORT AT BS 364.5, LBL 24, WL 206 IAW SRM 51-40-02.
